Quarterly Journal of Mathematics

The Quarterly Journal of Mathematics is a quarterly peer-reviewed mathematics journal established in 1930 from the merger of The Quarterly Journal of Pure and Applied Mathematics and the Messenger of Mathematics.[1] According to the Journal Citation Reports, the journal has a 2019 impact factor of 0.704.[2]

Quarterly Journal of Mathematics
DisciplineMathematics
LanguageEnglish
Edited byA. Lauder, B. Szendroi
Publication details
History1930-present
Publisher
FrequencyQuarterly
Hybrid
0.704 (2019)
Standard abbreviations
ISO 4Q. J. Math.
Indexing
CODENQJMAAT
ISSN0033-5606 (print)
1464-3847 (web)
LCCN36011635
OCLC no.41981614
Links

ReferencesEdit

  1. ^ Crilly, Tony (2004), "The Cambridge Mathematical Journal and its descendants: the linchpin of a research community in the early and mid-Victorian Age", Historia Mathematica, 31 (4): 455–497, doi:10.1016/j.hm.2004.03.001, ISSN 0315-0860, MR 2105134
  2. ^ "Quarterly Journal of Mathematics". 2019 Journal Citation Reports. Web of Science (Science ed.). Thomson Reuters. 2020.

External linksEdit